# SDR ASMF201510015

- Difficulty date: September 4, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 42,583 hours, 20,733 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 42,583 hours, 20,733 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER START ENGINES, THE LE FLAP EXTEND INDICATION WAS SHOWN WITHOUT MOVEMENT.  PERFORMED THE FIM 27-51 TASK 820 PROCEDURE, NO FAILURE WAS DETECTED.  AS A PRECAUTIONARY ACTION, THE FLAPS POSITION TRANSMITTER T428 WAS REPLACED IAW AMM 27-58-01 & FIM 27-51 TASK 820 PROCEDURE WAS PERFORMED, TESTED CORRECT.
